# SDR SWAA2021111531693

- Difficulty date: October 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737*
- Aircraft serial: 34714
- Aircraft time: 52,294 hours, 31,219 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT ; 2021-490178 / [01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7902 SHEET 14 REV-. SEE INDIVIDUAL SIGN OFF BELOW.; [02] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG #143A7902 SHEET 14 REV-. SEE INDIVIDUAL SIGN OFF BELOW. RII
